skin-hair-icon
How to stop minoxidil?
I'm using topical minoxidil 5% for the past 6 years. For the past few months I'm facing rapid heart beat and sometimes chest pain in mid night and it scares me. How to stop minoxidil without hair loss?. Can we stop minoxidil??..
481 Views v

Answers (4)

Like the answers? Consult privately with the doctor of your choice

Alternate safe medicine available... depends on the grade.. for accurate diagnosis and treatment do direct online consultation with photos
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Take consultantion and discuss in detail
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Very unlikely that the increased heart rate and chest pain will be due to minoxidil. But I would suggest you show a medicine specialist these issues. As for your minoxidil, if you're using it for AGA, you'll need slow taper off depending on your improvement. If other causes, can stop without tapering but again needs confirmation, if we don't want recurrence
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Consult online for further treatment
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.